# SDR DALA2015081104889

- Difficulty date: August 9, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 50,800 hours, 18,749 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE 1 RT DOOR OUTSIDE. CLEANED WIRE TERMINALS AT SOCKET.
